MathSciNet Relay Station
MathSciNet bibliographic data
MR2819670 52B10 (57M50)
Atkinson, Christopher K. Two-sided combinatorial volume bounds for non-obtuse hyperbolic polyhedra. Geom. Dedicata 153 (2011), 177–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement